# SDR 2006UALA02164

- Difficulty date: November 9, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 30,764 hours, 11,743 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED FOR FUEL DUE TO A HOT BRAKE MESSAGE THAT REQ'D GEAR DOWN OPERATION UNTIL MESSAGE CLEARED.  AFTER TAKEOFF, NR 1 HOT BRAKE WARNING 420 DEGREES, GEAR WAS LEFT DOWN AT FL 150 TO COOL BRAKES FOR APPROX 15 MINUTES.  TEMP DECREASED TO 300 DEGREES AND GEAR WAS RETRACTED.  NR 1 BRAKE INDICATION READS 380 DEG. WITH BRAKE COOL TO TOUCH.  REPLACED TEMP SENSOR, OPS CHECKS GOOD.
